# SDR AU510001488

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO550F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 2094022
- Condition: Separated
- Location: Engine
- Part time: 89 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE CYLINDER HEAD SEPARATED FROM BARREL. SUSPECT DEFECTIVE CASTING. (OTHER CAUSE: IT`S FAIRLY OBVIOUS THAT CASTING WAS DEFECTIVE ) (CASA# 510001488)
